# SDR 9604379155

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE HORIZONTAL PRESSURE PANEL AT FS 110, RIGHT SIDE BETWEEN THE TWO VERTICAL FITTINGS.  REPAIRED PANEL PER EA 91-106633.
